American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 171 found      Go to page: 1 2 3 4 > >>

[1] Roman Pol. On the collection of Baire class one functions on the irrationals. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Vassilios Gregoriades. Choice free fixed point property in separable Banach spaces. Proc. Amer. Math. Soc. 143 (2015) 2143-2157.
Abstract, references, and article information   
View Article: PDF

[3] Janusz Pawlikowski. On the concept of analytic hardness. Proc. Amer. Math. Soc. 143 (2015) 1745-1747.
Abstract, references, and article information   
View Article: PDF

[4] Dominique Lecomte and Miroslav Zeleny. Baire-class $\xi$ colorings: The first three levels. Trans. Amer. Math. Soc. 366 (2014) 2345-2373.
Abstract, references, and article information   
View Article: PDF

[5] David Preiss and Shingo Saito. Knot points of typical continuous functions. Trans. Amer. Math. Soc. 366 (2014) 833-856.
Abstract, references, and article information   
View Article: PDF

[6] Dominique Lecomte. Potential Wadge classes. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[7] Piotr Zakrzewski. On Borel sets belonging to every invariant ccc $\sigma$-ideal on $2^{\mathbb{N}}$. Proc. Amer. Math. Soc. 141 (2013) 1055-1065.
Abstract, references, and article information   
View Article: PDF

[8] Wiesław Kubiś and Benjamin Vejnar. Covering an uncountable square by countably many continuous functions. Proc. Amer. Math. Soc. 140 (2012) 4359-4368.
Abstract, references, and article information   
View Article: PDF

[9] Marcin Sabok. Forcing, games and families of closed sets. Trans. Amer. Math. Soc. 364 (2012) 4011-4039.
Abstract, references, and article information   
View Article: PDF

[10] Dušan Repovš and Lyubomyr Zdomskyy. On the Menger covering property and $D$-spaces. Proc. Amer. Math. Soc. 140 (2012) 1069-1074. MR 2869091.
Abstract, references, and article information   
View Article: PDF

[11] Su Gao, Steve Jackson and Bünyamin Sarı. On the complexity of the uniform homeomorphism relation between separable Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 3071-3099. MR 2775799.
Abstract, references, and article information   
View Article: PDF

[12] Peter Eliaš. Dirichlet sets, Erdős-Kunen-Mauldin theorem, and analytic subgroups of the reals. Proc. Amer. Math. Soc. 139 (2011) 2093-2104. MR 2775387.
Abstract, references, and article information   
View Article: PDF

[13] Su Gao and Vincent Kieftenbeld. Resolvable maps preserve complete metrizability. Proc. Amer. Math. Soc. 138 (2010) 2245-2252. MR 2596065.
Abstract, references, and article information   
View Article: PDF

[14] Yiannis N. Moschovakis. Descriptive Set Theory. Math. Surveys Monogr. 155 (2009) MR MR2526093.
Book volume table of contents   

[15] Yiannis N. Moschovakis. The playful universe. Math. Surveys Monogr. 155 (2009) 217-292.
Book volume table of contents   
View Article: PDF

[16] Yiannis N. Moschovakis. $\kappa $-Suslin and $\lambda $-Borel. Math. Surveys Monogr. 155 (2009) 49-86.
Book volume table of contents   
View Article: PDF

[17] Yiannis N. Moschovakis. Introduction. Math. Surveys Monogr. 155 (2009) 1-7.
Book volume table of contents   
View Article: PDF

[18] Yiannis N. Moschovakis. The basic classical notions. Math. Surveys Monogr. 155 (2009) 9-48.
Book volume table of contents   
View Article: PDF

[19] Yiannis N. Moschovakis. Structure theory for pointclasses. Math. Surveys Monogr. 155 (2009) 145-206.
Book volume table of contents   
View Article: PDF

[20] Yiannis N. Moschovakis. Metamathematics. Math. Surveys Monogr. 155 (2009) 353-473.
Book volume table of contents   
View Article: PDF

[21] Yiannis N. Moschovakis. Basic notions of the effective theory. Math. Surveys Monogr. 155 (2009) 87-143.
Book volume table of contents   
View Article: PDF

[22] Yiannis N. Moschovakis. The constructible universe. Math. Surveys Monogr. 155 (2009) 207-215.
Book volume table of contents   
View Article: PDF

[23] Yiannis N. Moschovakis. The recursion theorem. Math. Surveys Monogr. 155 (2009) 293-351.
Book volume table of contents   
View Article: PDF

[24] Jan van Mill. Analytic groups and pushing small sets apart. Trans. Amer. Math. Soc. 361 (2009) 5417-5434. MR 2515817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Márton Elekes. On a converse to Banach's Fixed Point Theorem. Proc. Amer. Math. Soc. 137 (2009) 3139-3146. MR 2506473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Masami Sakai. Menger subsets of the Sorgenfrey line. Proc. Amer. Math. Soc. 137 (2009) 3129-3138. MR 2506472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Christopher S. Hardin and Alan D. Taylor. Limit-like predictability for discontinuous functions. Proc. Amer. Math. Soc. 137 (2009) 3123-3128. MR 2506471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dominique Lecomte. A dichotomy characterizing analytic digraphs of uncountable Borel chromatic number in any dimension. Trans. Amer. Math. Soc. 361 (2009) 4181-4193. MR 2500884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gabriel Debs and Jean Saint Raymond. Effective refining of Borel coverings. Trans. Amer. Math. Soc. 361 (2009) 2831-2869. MR 2485410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tamás Mátrai. Kenilworth. Proc. Amer. Math. Soc. 137 (2009) 1115-1125. MR 2457453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 171 found      Go to page: 1 2 3 4 > >>